# SDR ASAA0752345

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 331 hours, 116 cycles
- Engine: Cfmint CFM567B2US
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3906605010
- Condition: Damaged
- Location: Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING NR 2 IDENTIFICATION PLUG FOUND NR 1 IDENTIFICATION PLUG CONFIGURED WRONG.  REPINNED ID PLUG PER 73 21 61 PG 501.  EEC OPERATES NORMALLY.
